# SDR IPXA2021051169291

- Difficulty date: April 15, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E SKIN SPLICE DOUBLER AT APPROX XOS 905.5 IS CRACKED.REMOVED AND REPLACED CRACKED LT WING FIXED L/E SKIN SPLICE DOUBLER AT APPROX XOS 905.5 IAW SRM 51-33-01. (MINOR)
